# SDR ASAA2024032248600

- Difficulty date: March 22, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 59,040 hours, 17,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 78233001 FOUND MULTIPLE EXTERIOR AND MULTIPLE INTERIOR EMERGENCY LIGHTS OUT AFTER 15 MINUTE. GROUNDED - YES. REMOVED AND REPLACED M1675, M2335, AND M1695 ALL POWER SUPPLIES AND E LIGHTS TEST NORMAL REF AMM 33-51-06-960-806.
